# SDR ASAA2019012327900

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 11,317 hours, 3,764 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160514
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT CONT CAB ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. REF FIM 21-61-00, BOTH CONTROLLERS SHOW NO FAULTS. REF AMM 21-61-00, CLEANED CONTROL CABIN TEMP SENSOR FILTER. OPS TEST NORMAL. THIS CLEARS MEL 21-21G.
